# SDR CA050615004

- Difficulty date: June 14, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Amd FALCON900
- Aircraft time: 7,760 hours
- Engine: Garrtt TFE7315BR
- System (JASC): 2710 · Aileron Control System
- Part: Bolt
- Part number: 33412TX080041XA
- Condition: Misinstalled
- Location: Aileron
- Component: Aileron
- Component part number: F50B153A1R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN REINSTALLING THE LT AILERON AFTER MAINTENANCE, THE ENGINEER NOTICED THAT THE AILERON BOLTS WERE INSTALLED INCORRECTLY AT BEARING NR 1 AND NR 3 ATTACH POINTS.  THE RT AILERON BOLTS WERE ALSO CHECKED AND FOUND TO BE INSTALLED INCORRECTLY.  BOLTS WERE THEN REMOVED, INSPECTED AND REINSTALLED IAW  MM 57-511 REF. FIGURE 1C DETAIL A.  NOTE: BOLTS WERE FOUND OPPOSITE OF DETAIL A.
